The Canadian journal of clinical pharmacology = Journal canadien de pharmacologie clinique · 2004
Acute coronary syndrome induced by intravenous ephedrine in pregnant woman with normal coronaries.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Gedevanishvili Alexander, Chamoun Antonio, Uretsky Barry F, Rahman Atiar M
Аннотация
Intravenous ephedrine administered during a C-section was observed to cause an acute coronary syndrome in a pregnant woman with normal coronaries. The patient developed sub-sternal chest pain, was noted to have 10 beats of non-sustained ventricular tachycardia, ST abnormalities were observed on her ECG and cardiac enzymes were elevated. The patient had normal coronary arteries by angiogram and during a one-year period of follow up no further cardiac events occurred.